# SDR DALA2023113009868

- Difficulty date: November 24, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 29,180 hours, 3,700 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 ACRFT DUE TO TEMPORARY REPAIR OF DAMAGE ON PANEL 191AB BELLY FAIRING. CORRECTIVE ACTION: INSPECTION MUST BE ACCOMPLISHED EVERY 7 DAYS FOR SPEED TAPE CONDITION. SEE SEQ 4979938. SRM A330 51-77-13-911-009. ON 28NOV23, C/W REP CHK FOUND SPEED TAPE TO BE IN GOOD CONDITION. (4979939)
